# SDR CALA2014041400440

- Difficulty date: April 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, CTR WING REAR SPAR VERTICAL PRESS WEB CRACKED, BETWEEN LBL 40 & RBL 45.64 & BETWEEN WL 192.0 & WL 200.6.  REPAIRED CTR WING BOX REAR SPAR LT VERTICAL PRESS WEB IAW SRM 57-10-10, REPAIR 3, ALTERNATIVE 2.
